# SDR UIEA01002

- Difficulty date: January 25, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1441918
- Condition: Corroded
- Location: Rt Wing
- Part time: 90,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RECENT C-CHECK, THE R/W EXTERNAL SKIN WAS CORRODED AT WS 320 COMMON TO STRINGER 15 AND WBL 179.  CORROSION REMOVED, AREA BLENDED, TREATED AND REFINISHED IAW 57-30-01 FIG 2.  (M)
